# SDR 1LXA20250103004

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N711BN
- Make and model: Beech 65-B90
- Aircraft serial: LJ588
- Aircraft time: 10,379 hours, 10,379 cycles
- Engine: Pwc PT6A42A
- Engine time: 1,843 hours, 10,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Part time: 10,379 hours, 10,379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT, PILOT CLOSED BLEED VALVES & OPEN DUMP VALVE, SMOKE DISSIPATED IMMEDIATELY, LAND AT THE NEAREST AIRPORT SAFELY.
